# SDR 2002FA0000101

- Difficulty date: September 25, 2001
- Submitted: December 10, 2001
- Operation: General aviation
- Aircraft: PKMPT
- Make and model: Cessna U206G
- Aircraft serial: U20606987
- Engine: Cont IO550F
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K3823
- Condition: Burned
- Location: Magneto
- Part time: 12 hours
- Component: Magneto, Slick, 6310
- Component part number: 653267
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

MAGNETO FAILED - WOULD NOT RUN AT ALL.  THE DISTRIBUTOR GEAR SUPPORT WAS FOUND TO BE BADLY BURNED SHOWING DEEP TRACKING FROM SPARKS GOING FROM THE SHAFT TO GROUND ON THE M3485 BEARING CAP BY ARCING ACROSS THE SUPPORT.  SUPPORT HAS A DEEP TRACK BURNED ACROSS IT.  DISTRIBUTOR BLOCK AND GEAR ARE COATED WITH A WHITE DEPOSIT MATERIAL WHICH IS ALSO SEEN SPATTERED INSIDE THE MAGNETO HOUSING AND ON THE COIL.  MAGNETO WAS SUPPLIED AS PART OF A FACTORY REBUILT ENGINE.
